Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from tuberculosis of lungs and lymph nodes. Suggest the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 918 Questions
On medication of tuberculosis.Please suggest me proper treatment by viewing my reports
Posted Mon, 19 Aug 2013 in Lung and Chest disorders
Answered by Dr. Shashi Dangwal 1 hour later

Based on the reports posted by you , it`s obvious that you are suffering from TB of lungs and lymphnodes.

Since as per repeat CT scan, your lesions have increased, your physician has added two more ATT drugs to your earlier treatment. Since there are no more inputs i suggest that you consult a pulmonologist and follow his advice strictly as treatment of TB can be difficult. You may also consult a good tertiary care hospital where facility for doing MTB culture and sensitivity tests are available.
Above answer was peer-reviewed by
Follow-up: Suffering from tuberculosis of lungs and lymph nodes. Suggest the treatment? 24 hours later
Is it possible that I moved from delhi to Bangalore for this increment because when I was in Delhi I feel quit comfortable as compared to Bangalore ? Now I have little chest pain after coming Bangalore.

Please suggest me good hospital in Delhi ?
Answered by Dr. Shashi Dangwal 9 hours later

It`s unlikely that change of residence is responsible for increase in your symptoms. It`s the progression of disease itself.

The chances of multi drug resistance tb are there in your case and that`s why i suggested that you go to a tertiary care centre with with adequate facilities.

You need to be treated under care of a pulmonologist with proper drugs in adequate dosages and strict compliance to the treatment is mandatory for successful outcome.

You may go to XXXXXXX Chest Institute, AIIMS or LRS institute for treatment of TB. These are govt hospitals. For corporate hospitals, i suggest you do a google search.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor